# SDR UIEA2023031600269

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT AT LBL 21 BETWEEN BS 727 AN BS 847 SIDE PLATE WITH CORROSION( REPAIRED SIDE PLATE AT LBL 21 BETWEEN BS 727H+14 INCH AND BS 847 IAW B737-800 BCF SRM 53-00-53-2R-6 REPAIR 6 PARAG 4 FIG 203  )
